Advanced

Relaxed High Resolution Schemes for Hyperbolic Conservation Laws

Schroll, Achim LU (2004) In Journal of Scientific Computing 21(2). p.251-279
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Scientific Computing
volume
21
issue
2
pages
251 - 279
publisher
Springer
ISSN
1573-7691
language
English
LU publication?
yes
id
605bdd9b-2339-44c5-805c-08198801a533 (old id 759740)
date added to LUP
2008-01-14 11:23:21
date last changed
2016-04-16 05:45:58
@article{605bdd9b-2339-44c5-805c-08198801a533,
  author       = {Schroll, Achim},
  issn         = {1573-7691},
  language     = {eng},
  number       = {2},
  pages        = {251--279},
  publisher    = {Springer},
  series       = {Journal of Scientific Computing},
  title        = {Relaxed High Resolution Schemes for Hyperbolic Conservation Laws},
  volume       = {21},
  year         = {2004},
}